`a`
Journal of Modern Dynamics (JMD)
 

Perfect retroreflectors and billiard dynamics
Pages: 33 - 48, Issue 1, January 2011

doi:10.3934/jmd.2011.5.33      Abstract        References        Full text (266.6K)           Related Articles

Pavel Bachurin - Department of Mathematics, Stony Brook University, Stony Brook, NY 11794-3651, United States (email)
Konstantin Khanin - Department of Mathematics, University of Toronto, 40 St. George St., Toronto, Ontario M5S 2E4, Canada (email)
Jens Marklof - School of Mathematics, University of Bristol, Bristol BS8 1TW, United Kingdom (email)
Alexander Plakhov - Department of Mathematics, University of Aveiro, Aveiro 3810-193, Portugal (email)

1 M. Boshernitzan, A condition for minimal interval-exchange maps to be uniquely ergodic, Duke Math. J., 52 (1985), 723-752.       
2 M. Boshernitzan, A condition for unique ergodicity of minimal symbolic flows, Ergodic Theory Dynam. Systems, 12 (1992), 425-428.       
3 M. Boshernitzan and A. Nogueira, Generalized functions of interval-exchange maps, Ergodic Theory Dynam. Systems, 24 (2004), 697-705.       
4 J. E. Eaton, On spherically symmetric lenses, Trans. IRE Antennas Propag., 4 (1952) 66-71.
5 P. Hubert, S. Lelièvre and S. Troubetzkoy, The Ehrenfest wind-tree model: Periodic directions, recurrence, diffusion, arXiv:0912.2891.
6 A. Katok and A. Stepin, Approximations in ergodic theory, (Russian) Uspehi Mat. Nauk, 22 (1967), 81-106.       
7 M. Loeve, "Probability Theory I," Fourth edition, Graduate Texts in Mathematics, Vol. 45, Springer-Verlag, New York-Heidelberg, 1977.       
8 J. Marklof, Distribution modulo one and Ratner's theorem, Equidistribution in Number Theory, An Introduction, 217-244, NATO Sci. Ser. II Math. Phys. Chem., 237, Springer, Dordrecht, 2007.       
9 J. Marklof, The $n$-point correlations between values of a linear form, With an appendix by Zeév Rudnick, Ergodic Theory Dynam. Systems, 20 (2000), 1127-1172.       
10 J. Marklof and A. Strömbergsson, The distribution of free path lengths in the periodic Lorentz gas and related lattice point problems, Annals of Math., 172 (2010), 1949-2033.       
11 A. E. Mazel and Y. G. Sinai, A limiting distribution connected with fractional parts of linear forms, Ideas and methods in mathematical analysis, stochastics, and applications (Oslo, 1988), 220-229, Cambridge Univ. Press, Cambridge, 1992.       
12 A. Plakhov and P. Gouveia, Problems of maximal mean resistance on the plane, Nonlinearity, 20 (2007), 2271-2287.       
13 C. L. Siegel, "Lectures on the Geometry of Numbers," Notes by B. Friedman, Rewritten by Komaravolu Chandrasekharan with the assistance of Rudolf Suter, With a preface by Chandrasekharan. Springer-Verlag, Berlin, 1989.       
14 T. Tyc, U. Leonhardt, Transmutation of singularities in optical instruments, New J. Physics, 10 (2008), 115038 (8pp).
15 W. A. Veech, Boshernitzan's criterion for unique ergodicity of an interval-exchange transformation, Ergodic Theory Dynam. Systems, 7 (1987), 149-153.       

Go to top